# SDR 2008FA0000293

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: General aviation
- Aircraft: N855P
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692014
- Aircraft time: 49 hours
- Engine: Lyc TIO540AE2A
- Engine time: 49 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Condition: Worn
- Location: Magneto
- Part time: 49 hours
- Component: Magneto, Slick
- Component part number: 66LR305CNP
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKER CAM WORN BEYOND SERVICEABLE LIMITS, 49.9 HOURS SINCE NEW.  TIMING HAD CHANGED CONSIDERABLY AND AIRCRAFT DIFFICULT TO START.
